MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN (3); REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN (3); REAGENT RED BLOOD CELLS
Catalog Number 0066814
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support reviewed photographed instrument-on-screen reports provided by the customer on (b)(6) 2018 and determined that the test well images appeared visually negative.The immucor laboratory tested retention product on 29nov2018 which performed as expected.The immucor laboratory received the blood sample from the customer ((b)(4)) and tested it against immucor retention product, which yielded an unexpectedly negative outcome.That blood sample was also tested by immucor, by manual test tube method using panocell-10 (lot number 42547) and ahg (lot number 7012007310), which yielded questionable (+/-) outcomes.In this immucor laboratory investigation, the customer's observations were reproduced.The internal immucor record number is (b)(4).
 
Event or Problem Description
On (b)(6) 2018, a european (b)(6) customer reported an unexpectedly negative antibody screen with capture-r ready-screen (3), when tested on a galileo instrument.

Brand Name
CAPTURE-R READY-SCREEN (3)
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8138113
Report Number1034569-2018-00274
Device Sequence Number216913
Product Code KSZ
UDI-Device Identifier10888234001461
UDI-Public10888234001461
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
102707/5045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/09/2019
Device Catalogue Number0066814
Device Lot NumberE315
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2018
Initial Report FDA Received Date12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1